[:en]My name is Jeff. I used to be a healthy, active 42-yr-old man. I’m now a 44-yr-old disabled man.
In January of 2013 I had just returned from visiting my fiancé, Donna, in Australia when I came down sick with a virus and sinus infection. I was prescribed the antibiotic Levaquin, and within 6 hours the first of my reactions occurred. I was never given the warnings regarding this medication, and I continued to use it.
It all started with my wrist, as it swelled and turned purple with a severe burning sensation that did not ease up. Fast forward a few days later and it had spread to my shoulders, elbows, hips, knees and was so bad in my feet that I was sent home from work and told not to return until I was better.
By the 7th day I could hardly move and went to the doctor where I was told I was reacting to the Levaquin. He immediately changed my medication and said I should be better in a week or so. The following week I was continuing to get worse. By this point I was completely bedridden and in constant pain. I even had to move back in with my parents to be cared for.
Over the next few months, I struggled to get through each day with over 30 adverse reactions. My fiancé, Donna, in Australia had been researching and looking for places I may be able to get help, as all doctors I had seen so far had no idea how to help me.
About Fluoroquinolone Toxicity and Treatment from Progressive Medical Center
Donna found that many people have been harmed by Fluoroquinolones (which is more commonly known as Fluoroquinolone toxicity or Cipro poisoning), and that there is currently no specific treatment or cure. Donna found Progressive Medical Center online and spoke to another FQT victim who had been treated there with good results, so I booked my appointment.
The team at Progressive went straight to in-depth testing that found many areas of my body damaged. They found problems with my digestive system, food allergies (which I didn’t have before), a severe reduction of the Glutathione in my body, and more. My treatments then started.
For the last 14 months I’ve been on a restricted diet to heal my gut, have had Glutathione IVs, UBI Ozone IVs, Bio-Electrotherapy, Prolozone, and tailored supplements/medications. Thanks to Progressive with their understanding and treatments, I have gone from completely bedridden to now being able to walk with a cane. I still have a long way to go and I am still in daily pain, but hope to one day regain the life that I used to have.
Please Reconsider Before Taking Levaquin or any Cipro Medication
Taking Levaquin has caused me many debilitating problems including digestive problems, Peripheral Neuropathy, joint pain/popping, Tendonosis ,Tenosynovitis, Bursitis, muscle wasting (atrophy), muscle twitching/spasm , cartilage degeneration, degeneration of spinal discs, Chronic fatigue, Fibromyalgia, Insomnia, Brain fog/impaired memory, Tinnitus and I’m sure others I have forgotten.
It’s now been 18 months since I took Levaquin and I not only lost the quality of life I had prior, but have lost my job as well. My fiancé Donna has become the Quinolone Vigilance Foundation’s Ambassador for Australia and Georgia and recently became Assistant Director. Without the continued help and support from Donna, my parents, and Progressive, I don’t believe I would be where I am today.
If you want more information on Fluoroquinolone Toxicty, you can visit www.saferpills.org or contact QVF’s Georgia Ambassador Donna Schutz at QVFdonnaschutz@outlook.com[:es][:]